Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning his daughter, a 23 year old female with no drug reactions or allergies with acne who on 31-AUG-2006 was vaccinated intramuscularly with the first 0.5 ml dose of Gardasil (Lot # 653736/0689F). Concomitant therapy included hormonal contraceptives (unspecified) and doxycycline. On 30-OCT-2006, the patient was vaccinated, intramuscularly with the second 0.5 ml dose of Gardasil. On approximately 31-OCT-2006, "two months after the first dose", the patient experienced arthralgia, with progressive pain in her knees, and wrists, and left wrist swelling. On 26-FEB-2007, the patient was vaccinated, intramuscularly with the third 0.5 ml dose of Gardasil. The patient sought unspecified medical attention. Laboratory evaluation revealed elevated sedimentation rate (sed rate), elevated C-reactive protein, negative rheumatoid factor, and antinuclear antibodies (ANA) pending. The physician reported that he believed the pain was causing the patient significant disability as she could not participate in former activities. The patient was treated with ADVIL. At the time of the report, the patient had not recovered. The physician considered the patient''s arthralgia with progressive pain in her knees and wrists and left wrist swelling to be disabling. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166